Corrado Mascia
Corrado Mascia
Full Professor in Mathematical Analysis, Sapienza, University of Rome, Italy
Email verificata su - Home page
Citata da
Citata da
Pointwise Green function bounds for shock profiles of systems with real viscosity
C Mascia, K Zumbrun
Archive for rational mechanics and analysis 169 (3), 177-263, 2003
Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations
C Mascia, A Porretta, A Terracina
Archive for rational mechanics and analysis 163 (2), 87-124, 2002
Stability of large-amplitude viscous shock profiles of hyperbolic-parabolic systems
C Mascia, K Zumbrun
Archive for rational mechanics and analysis 172 (1), 93-131, 2004
Pointwise Green's function bounds and stability of relaxation shocks
C Mascia, K Zumbrun
Indiana University mathematics journal, 773-904, 2002
L1Nonlinear Stability of Traveling Waves for a Hyperbolic System with Relaxation
C Mascia, R Natalini
journal of differential equations 132 (2), 275-292, 1996
Stability of small‐amplitude shock profiles of symmetric hyperbolic‐parabolic systems
C Mascia, K Zumbrun
Communications on Pure and Applied Mathematics: A Journal Issued by theá…, 2004
Stability of large-amplitude shock profiles of general relaxation systems
C Mascia, K Zumbrun
SIAM journal on mathematical analysis 37 (3), 889-913, 2005
Two-phase entropy solutions of a forward–backward parabolic equation
C Mascia, A Terracina, A Tesei
Archive for rational mechanics and analysis 194 (3), 887-925, 2009
Shock waves for radiative hyperbolic–elliptic systems
C Lattanzio, C Mascia, D Serre
Indiana University mathematics journal, 2601-2640, 2007
On relaxation hyperbolic systems violating the Shizuta–Kawashima condition
C Mascia, R Natalini
Archive for rational mechanics and analysis 195 (3), 729-762, 2010
Stability of constant states and qualitative behavior of solutions to a one dimensional hyperbolic model of chemotaxis
FR Guarguaglini, C Mascia, R Natalini, M Ribot
Discrete & Continuous Dynamical Systems-B 12 (1), 39, 2009
Large-time behavior for conservation laws with source in a bounded domain
C Mascia, A Terracina
Journal of Differential Equations 159 (2), 485-514, 1999
The perturbed Riemann problem for a balance law
C Mascia, C Sinestrari
Advances in Differential Equations 2 (5), 779-810, 1997
Travelling wave solutions for a balance law
C Mascia
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 127 (3á…, 1997
Metastability for nonlinear parabolic equations with application to scalar viscous conservation laws
C Mascia, M Strani
SIAM Journal on Mathematical Analysis 45 (5), 3084-3113, 2013
Evolution of stable phases in forward-backward parabolic equations
C Mascia, A Terracina, A Tesei
Asymptotic Analysis and Singularities—Elliptic and parabolic PDEs andá…, 2007
Numerical exploration of a forward–backward diffusion equation
P Lafitte, C Mascia
Mathematical Models and Methods in Applied Sciences 22 (06), 1250004, 2012
Systems biology approach and mathematical modeling for analyzing phase-space switch during epithelial-mesenchymal transition
C Simeoni, S Dinicola, A Cucina, C Mascia, M Bizzarri
Systems Biology, 95-123, 2018
Qualitative behavior of conservation laws with reaction term and nonconvex flux
C Mascia
Quarterly of Applied Mathematics 58 (4), 739-761, 2000
Analytical and numerical investigation of traveling waves for the Allen–Cahn model with relaxation
C Lattanzio, C Mascia, RG Plaza, C Simeoni
Mathematical Models and Methods in Applied Sciences 26 (05), 931-985, 2016
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20